# SDR CA020308008

- Difficulty date: February 25, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Airbus A319-114
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: D5537002600800
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL STAB LEADING EDGE PANELS 322BL CRACKED. PANEL 322BL CRACKED.
